# SDR FWT2001F00004

- Difficulty date: May 16, 2000
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 126281
- Part serial: 86070086
- Condition: Faulty
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 3 EGT STARTED TO RISE AND REACHED TEMP LIMIT.  WITH POWER LEVER BACK EGT STAYED WITHIN LIMITS.  WITH PMC OFF TEMP STARTED TO RISE.  DUMPED FUEL IAW AIRCRAFT ABNORMAL PROCEDURES CHECK LIST.  BORESCOPE NR 3 ENGINE HPC AND HPT IAW MM.  PERFORMED CHECK OF EGT HARNESS AND T495 EGT PROBES IAW CFM MM.  NO DESCREPANCIES FOUND.  VISUALLY CHECKED INLET AND EXHAUST AREAS AS REQUIRED, CIT SENSOR, VBV AND VSV SYS.  NO LEAKS OR DAMAGE NOTED.  B/C AND FOUND FAULTY EGT IND. R AND R EGT IND. IAW MM.  OPS AND GROUND CK IAW MM.
